MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT
Model Number BNST3285
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that implant was removed due to an infection 3 weeks after placement.Antibiotics were prescribed.After six months of the prophylaxis the new implant will be placed.

Brand Name
3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10147442
Report Number0001038806-2020-00820
Device Sequence Number19358148
Product Code DZE
UDI-Device Identifier00844868029137
UDI-Public(01)00844868029137(17)231017(10)2018091435(241)BNST3285
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2023
Device Model NumberBNST3285
Device Catalogue NumberBNST3285
Device Lot Number2018091435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight62